Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2010, 9:22 PM CDT for Greene County, Jersey County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2010, 9:22 PM CDT (02:22 UTC)
- Expired
- Apr 4, 2010, 10:00 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:34 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 4, 8:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS53 KLSX 050222
SVRLSX
ILC061-083-050300-
/O.NEW.KLSX.SV.W.0012.100405T0222Z-100405T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT SUN APR 4 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 1000 PM CDT
* AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF HARDIN...OR 13 MILES EAST OF ELSBERRY...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE...CARROLLTON...OLD KANE...GREENFIELD...KEMPER...
WOODY...FIELDON...BELLTOWN...BERDAN...OTTERVILLE...KANE...
WRIGHTS...MCCLUSKY...DELHI...ROCKBRIDGE AND FIDELITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3903 9015 3906 9059 3913 9062 3921 9060
3926 9061 3930 9061 3932 9062 3941 9062
3942 9015
TIME...MOT...LOC 0222Z 277DEG 40KT 3922 9052
WIND...HAIL 60MPH 1.00IN
$$
BRITT2 follow-up statements
265 WWUS53 KLSX 050247 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 947 PM CDT SUN APR 4 2010 ILC061-083-050300- /O.CON.KLSX.SV.W.0012.000000T0000Z-100405T0300Z/ JERSEY IL-GREENE IL- 947 PM CDT SUN APR 4 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN GREENE AND NORTHERN JERSEY COUNTIES UNTIL 1000 PM CDT... AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KEMPER...OR 5 MILES NORTHEAST OF JERSEYVILLE...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... FIDELITY. A TORNADO WARNING IS IN EFFECT FOR SOUTH CENTRAL GREENE AND JERSEY COUNTIES UNTIL 1015 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3904 9017 3906 9050 3931 9039 3935 9015 TIME...MOT...LOC 0246Z 277DEG 40KT 3919 9018 WIND...HAIL 60MPH 1.00IN $$ BRITT
418 WWUS53 KLSX 050258 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 958 PM CDT SUN APR 4 2010 ILC061-083-050307- /O.EXP.KLSX.SV.W.0012.000000T0000Z-100405T0300Z/ JERSEY IL-GREENE IL- 958 PM CDT SUN APR 4 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND NORTHERN JERSEY COUNTIES WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ANOTHER SEVERE THUNDERSTORM WARNING FOR A DIFFERENT SEVERE THUNDERSTORM IS IN EFFECT FOR NORTHERN GREENE COUNTY UNTIL 1030 PM. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 3904 9017 3906 9050 3931 9039 3935 9015 TIME...MOT...LOC 0257Z 277DEG 40KT 3917 9002 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:55 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 4, 6:55 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 655 PM CDT SUN APR 4 2010 .DISCUSSION... /403 PM CDT SUN APR 4 2010/ INTENSE STORMS SHOULD INITIATE OVER THE NEXT FEW HOURS IN THE VICINITY OF THE COLD FRONT FROM NEAR KC AREA INTO NE MO. WIND FIELDS CERTAINLY FAVORABLE FOR SEVERE STORMS WITH STRONG DEEP LAYER SHEAR AS WELL AS 0-1KM SHEAR OF 20-30KTS. ONLY LIMITING FACTOR SO FAR AS BEEN LOW LEVEL MOISTURE...BUT DURING THE AFTERNOON 50 DEGREE DEWPOINTS HAVE BEEN SURGING N THROUGH WESTERN MO AND RUC NOW INDICATES 1000-900MB CAPES HAVE RAMPED UP TO OVER 1000J/KG NEAR KC. WITH STRONG S WINDS PERSISTING INTO THE EVENING HOURS NO DOUBT DEWPOINTS AND INSTABILITIES WILL CONTINUE TO INCREASE. VERY LARGE HAIL AND DAMAGING WINDS STILL APPEAR TO BE THE GREATEST DANGER...BUT CERTAINLY THINK A TORNADO THREAT WILL BE PRESENT WITH SOME OF MORE DISCRETE SUPERCELLS EARLY ON. EXPECT THAT THE STORMS WILL LIKELY MORPH INTO A LINE DURING THE EVENING...AND DROP FAIRLY QUICKLY INTO S SECTIONS OF THE FA AFTER MIDNIGHT. OVERALL THINKING REGARDING EVOLUTION OF ADDITIONAL CONVECTION IN THE MON-TUE TIME FRAME REMAINS MUCH THE SAME. STORMS/PRECIP SHOULD WEAKEN OVER S SECTIONS OF THE AREA MONDAY MORNING...WITH THE THREAT SHIFTING BACK N DURING THE AFTERNOON AS VERY STRONG WAA DEVELOPS IN ADVANCE OF NEXT SHORTWAVE. ANOTHER ROUND OF SEVERE WEATHER CERTAINLY NOT OUT OF THE QUESTION FOR N AREAS AS MUCAPE AND DIRECTIONAL SHEAR IS PROGGED TO BE RATHER EYE-POPPING. THIS THREAT WILL CONTINUE LIFTING N WITH 85H BAROCLINICITY MON NGT...WHICH SHOULD LIMIT STORM THREAT TO THE FAR N COUNTIES. TSRA SLOWLY RETURNS TO THE ENTIRE FORECAST AREA TUE-WED AS THE TROF PUSHES INTO THE CENTRAL U.S. 00Z AND 12Z NWP OUTPUT IS SLOWER WITH THIS TROF SO AS A RESULT HAVE UPPED POPS FOR TUE NGT AND WED. HOWEVER BELIEVE THAT THE GFS IS OVERDONE IN ITS DEPICTION OF AN UPPER LOW FORMING OVER AREA SO HAVE GONE WITH THE ECMWF SOLN FOR NOW WHICH KEEPS TROF OPEN...ALBEIT SLOW MOVING. TROF IS ALSO QUITE DEEP...WHICH SUGGESTS SOME FAIRLY CHILLY AIR WILL DROP INTO THE AREA IN ITS WAKE. THIS WILL BE QUITE A CHANGE FROM THE MILD TEMPS OF TODAY- TUE...AND HAVE DROP TEMPS ON WED AND THU ABOUT A CAT FROM EARLIER FORECASTS. TRUETT && .AVIATION... /638 PM CDT SUN APR 4 2010/ THUNDERSTORMS DEVELOPED OVER WESTERN MISSOURI A COUPLE OF HOURS AGO AND HAVE BEEN GENERALLY MOVING EAST-NORTHEAST. SOME OF THE STORMS HAVE BEEN VERY STRONG PRODUCING VERY LARGE HAIL IN EXCESS OF 2 INCHS. WHILE THE STORMS HAVE BEEN DISCRETE SO FAR...AM STILL CONCERNED THAT THESE SINGLE CELL STORMS WILL EVOLVE INTO A LINE LATER THIS EVENING THAT WILL EVENTUALLY AFFECT A LARGE PORTION OF THE AREA. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE PRIMARY CONCERN WITH THESE STORMS. THERE IS A POSSIBILITY THAT THE STORMS WILL REMAIN DISCRETE. IF THAT HAPPENS...THEN PRIMARILY NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WILL BE UNDER THE GUN TONIGHT. CONDITIONS WILL BE VFR WITH GUSTY SOUTH WINDS AHEAD OF THE STORMS...AND IF THIS DOES EVOLVE INTO A LINE THEN THERE WILL BE A PERIOD OF MVFR BEHIND THE LINE. THE WIND WILL TURN TO THE NORTHWEST BEHIND THE LINE. SPECIFICS FOR KSTL... STILL EXPECTING THE STORMS TO BECOME LINEAR AHEAD OF THE COLD FRONT THIS EVENING. HOWEVER...IF THIS DOES NOT HAPPEN LAMBERT WILL LIKELY STAY DRY TONIGHT WITH THE INDIVIDUAL CELLS GOING NORTH OF THE TERMINAL. WIND WILL REMAIN GUSTY OUT OF THE SOUTH UNTIL THE STORMS PASS ALTHOUGH THE GUSTS WILL DECREASE THROUGH THE EVENING HOURS. AGAIN...IF STORMS DO NOT BECOME LINEAR...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH THE NIGHT. STILL THINK WIND WILL SHIFT TO THE NORTHWEST EVEN IF WE DON'T GET A LINE OF STORMS AS THE WEAK COLD FRONT CURRENTLY OVER WESTERN MISSOURI DRIFTS THROUGH THE AREA BEFORE STALLING SOUTH OF THE METRO AREA. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 4, 4:15 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT SUN APR 4 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN HALF OF MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...WITH THIS THREAT SHIFTING INTO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS LATER TONIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AND...IN PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THERE WILL ALSO BE THE POSSIBILITY OF TORNADOES THIS EVENING. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON MONDAY AS A FRONTAL BOUNDARY SLOWLY WORKS ACROSS THE AREA. THE THREAT OF STORMS WITH THIS FEATURE WILL BE LIMITED TO EXTREME NORTHERN MISSOURI ON MONDAY NIGHT. SEVERAL MORE ROUNDS OF STORMS ARE FORECAST FOR THE TUESDAY THROUGH WEDNESDAY TIME FRAME AS A STRONG UPPER LEVEL SYSTEM PUSHES INTO THE CENTRAL U.S. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY IN MANY PARTS OF CENTRAL AND EASTERN MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, Apr 4, 9:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL WHITESIDE 39.18N 91.02W
04/04/2010 E0.50 INCH LINCOLN MO AMATEUR RADIO
&&
BYRDLocal storm report, Apr 4, 9:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL PAYNESVILLE 39.26N 90.90W
04/04/2010 M1.00 INCH PIKE MO AMATEUR RADIO
&&
BYRDLocal storm report, Apr 4, 9:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL EOLIA 39.24N 91.01W
04/04/2010 E2.00 INCH PIKE MO AMATEUR RADIO
&&
BYRDLocal storm report, Apr 4, 9:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 4 W MURRY 39.04N 92.25W
04/04/2010 E0.75 INCH BOONE MO TRAINED SPOTTER
PENNY SIZED HAIL IN BROWNS STATION.
&&
BYRDLocal storm report, Apr 4, 9:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 3 N COLUMBIA 39.00N 92.33W
04/04/2010 E0.88 INCH BOONE MO TRAINED SPOTTER
&&
BYRDLocal storm report, Apr 4, 9:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 W ANNADA 39.26N 90.85W
04/04/2010 E1.00 INCH PIKE MO AMATEUR RADIO
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 26 min |
| Apr 4, 8:55 PM CDT | Tornado Warning | LSX | Calhoun | 35 min |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Apr 4, 9:38 PM CDT | Tornado Warning | LSX | Greene, Jersey | 26 min |
| Apr 4, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 40 min |
| Apr 4, 9:55 PM CDT | Tornado Warning | LSX | Macoupin | 35 min |
| Apr 4, 10:16 PM CDT | Tornado Warning | LSX | Greene, Macoupin | 29 min |
| Apr 4, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Montgomery | 45 min |
| Apr 4, 10:35 PM CDT | Tornado Warning | LSX | Macoupin | 40 min |
| Apr 4, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 34 min |
| Apr 4, 10:48 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 42 min |
| Apr 4, 11:13 PM CDT | Tornado Warning | LSX | Jersey, Macoupin | 32 min |
| Apr 4, 11:29 PM CDT | Tornado Warning | LSX | Montgomery | 46 min |
| Apr 4, 11:51 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 39 min |
| Apr 4, 11:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 36 min |
| Apr 5, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 30 min |
| Apr 5, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 40 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 47 min |
| Apr 5, 4:07 PM CDT | Areal Flood Advisory | LSX | Montgomery | 4 hr |
| Apr 5, 4:16 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.